# SDR R61A2024101200463

- Difficulty date: September 24, 2024
- Submitted: October 12, 2024
- Operation: Air carrier
- Aircraft: N125HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000202
- Aircraft time: 38,093 hours, 29,031 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 17066931001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND LAV WASTE SERVICE DOOR CUTOUT FLANGE CORRODED AT FR 88 AND STR 27R - 28R. REMOVED AND REPLACED LAV WASTE SERVICE CUTOUT INTERNAL FLANGE/ DOUBLER BETWEEN FR 88-89 AND STR 27R-28R IAW SRM 51-40-08. RESTORED SURFACE PROTECTION IAW SRM 51-23-06.
